# SDR AT0300015

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715AL30
- Part serial: 13215
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LEFT HAND ENGINE, LOUD POP AT FL350.  ENGINE WAS NOTICED TO BE SPOOLING DOWN AT IDLE OIL QUANTITY WAS AT 2 QUARTS, OIL PRESSURE -0- AND RED BOX.  REMOVED AND REPLACED LEFT HAND ENGINE ASSY.
